# SDR DALA2025032002095

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN NEXT TO AFT HINGE DOOR (UPPER AREA) AT FWD CARGO DOOR. SUMMARY OF NRC 00193: PAN NEXT TO AFT HINGE DOOR (UPPER AREA) OF FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #0866764)
